# SDR SWAA2024053077452

- Difficulty date: April 20, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-794 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT LOCATED BS767 TO BS794 AT LEVEL STR25R AND WL154 AFT CARGO COMPARTMENT 2024-270000<[01] REPLACED CHANNEL SUPPORT AND FASTENERS LOCATED BS767 TO BS794 AT LEVEL STR25R AND WL154 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 25 REV A.;[02] REPLACED CHANNEL SUPPORT AND FASTENERS LOCATED BS767 TO BS794 AT LEVEL STR25R AND WL154 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 25 REV A.;[03] REPLACED CHANNEL SUPPORT AND FASTENERS LOCATED BS767 TO BS794 AT LEVEL STR25R AND WL154 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 25 REV A.
